MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; Computer, diagnostic, programmable
Model Number ENSITE-AMP-02
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial tachycardia procedure, there were communication issues with the advisor hd grid x catheter and the tactiflex ablation catheter resulting in a delay.It was noted that the advisor hd grid x catheter could not be visualized using port 8 and that a magnetic sensor error was displayed.The cable was exchanged, without resolution.The catheter was exchanged, and connected into port 7 which resolved the issue.However, the tactiflex catheter also was not being recognized and displayed an error stating "catheter not connected".The issue was resolved by replacing the catheter.The procedure was completed without adverse patient consequences.Despite replacing the catheters resolving the issue during the procedure the ensite x amplifier was later returned.During analysis, a sensor control unit issue was confirmed and based on this new information this device could be attributed to the field reported event.
 
Additional Manufacturer Narrative
One ensite x amplifier was received for evaluation.Visual inspection revealed the front ports, rear ports, and chassis show signs of wear consistent with use over time.For evaluation purposes the port 3 and port 4 small form-factor pluggable (sfp) were temporarily exchanged.The amplifier was powered on and then the amplifier booted to a solid green ¿ready¿ light emitting diode (led) status.This indicated the amplifier passed the power-on-self-test (post) and then successfully communicated with the test station tracker software.The intra-cardiac (ic) short test was then performed and was successful.A field frame, surflink, electrocardiogram (ecg) simulator, 10 lead ecg cable set, wet lab, patient reference sensors (prs-a single, prs-p triple), tacticath sensor enabled catheter, and an advisor hd grid catheter; were all connected into an active magnetic tracker study.During post the amplifier logged a ¿hw:ndi:device reokaya896¿, followed shortly by a ¿command failed invalid crc¿.These magnetic symptoms are internal communication between the scu (sensor control unit) to siu (sensor interface unit).This was isolated to the scu by temporary replacement.The field reported event was able to be duplicated by magnetic testing.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to the scu.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24184190
Report Number2184149-2026-00023
Device Sequence Number9569553
Product Code DQK
UDI-Device Identifier05415067034755
UDI-Public(01)05415067034755(10)8943262
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number8943262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age54 YR
Patient SexUnknown